IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Category : Volume 7 - Issue 2

Articles:

Generating the Subgroup Representations and Actions of Finite Groups on Signal Space
S. G. Ngulde || D. Samaila File Size 333 KB
 
Does the Fed's Interest Rate Policy Adjustment Increase China's Financial Risk?
Jiashan Li || Jingyi Tang File Size 396 KB
 
A Proposed Spline Smoothing Estimation Method for Time Series Observations
Samuel Olorunfemi Adams || Rueben AdeyemiIpinyomi File Size 365 KB
 
Inference in a general alternative for the Cox model and its application in clinical trials
Mohamed Ali HAFDI File Size 160 KB
 
Exchange Rate Changes, Monetary Policy and Sino-US Trade Imbalance
Yu Sun || Jiashan Li File Size 227 KB
 
Accuracy Study on Numerical Solutions of Initial Value Problems (IVP) in Ordinary Differential Equations (ODE)
Anthony Anya Okeke || Buba M. T. Hambagda || Pius Tumba File Size 553 KB
 
A simple algorithm for finding out the convolution sum of two discrete sequences
Ben-Qing GAO File Size 222 KB
 
On The Homotopy Theory of G - Spaces
Amit Sharma File Size 308 KB
 
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI